# SDR HNAA2016050900139

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 46,287 hours, 67,725 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Bent
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JET FUEL ODOR IN CABIN.  AFTER MAINTENANCE INSPECTION, FOUND OIL RESIDUE ON RECIRC FAN AND ADJACENT DUCT WORK.  AUXILIARY POWER UNIT.  FOUND TEFLON CONNECTOR HOSE ON APU OIL DRAIN LINE ABOVE RECIRC FAN TO BE BENT IN A BLOCKED POSITION.  REMOVED HOSE AND REPOSITIONED ADEL CLAMP ON RIGID LINE.  INSTALLED NEW TEFLON HOSE. RAN APU, OPS AND LK CHECKS GOOD.  CLEAR MEL.
